zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On generalized bounded Mocanu variation associated with conic domain. (English) Zbl 1255.30022
Summary: We generalize the functions with bounded Mocanu variation and define the class of functions with bounded Mocanu variation which map the open unit disk onto a conic domain. Many interesting properties of these functions are investigated.

MSC:
30C45Special classes of univalent and multivalent functions
WorldCat.org
Full Text: DOI
References:
[1] Goodman, A. W.: Univalent functions. II (1983) · Zbl 1041.30501
[2] Kanas, S.; Wisniowska, A.: Conic regions and k-uniform convexity. J. comput. Appl. math. 105, 327-336 (1999) · Zbl 0944.30008
[3] Kanas, S.; Wisniowska, A.: Conic domains and starlike functions. Rev. roumaine math. Pures appl. 45, 647-657 (2000)
[4] Shams, S.; Kulkarni, S. R.; Jahangiri, J. M.: Classes of uniformly starlike and convex functions. Int. J. Math. math. Sci. 55, 2959-2961 (2004) · Zbl 1067.30033
[5] Kanas, S.: Alternative characterization of the class k-UCV and related classes of univalent functions. Serdica math. J. 25, 341-350 (1999) · Zbl 0944.30009
[6] Mocanu, P. T.: Une propriete de convexite generlise dans la theorie de la representation conforme. Mathematica (Cluj) 11, 127-133 (1969) · Zbl 0195.36401
[7] Ronning, F.: Uniformly convex functions and a corresponding class of starlike functions. Proc. amer. Math. soc. 118, 189-196 (1993) · Zbl 0805.30012
[8] Goodman, A. W.: On uniformly convex functions. Ann. polon. Math. 56, 87-92 (1991) · Zbl 0744.30010
[9] Noor, K. I.: On a generalization of uniformly convex and related functions. Comput. math. Appl. 61, No. 1, 117-125 (2011) · Zbl 1207.30023
[10] Noor, K. I.; Arif, M.; Ul-Haq, W.: On k-uniformly close-to-convex functions of complex order. Appl. math. Comput. 215, No. 2, 629-635 (2009) · Zbl 1176.30050
[11] Kanas, S.: Techniques of the differential subordination for domain bounded by conic sections. Int. J. Math. math. Sci. 38, 2389-2400 (2003) · Zbl 1130.30307
[12] Selverman, H.: Univalent functions with negative coefficients. Proc. amer. Math. soc. 51, 109-116 (1975) · Zbl 0311.30007
[13] Bernardi, S. D.: Convex and starlike univalent functions. Trans. amer. Math. soc. 135, 429-446 (1969) · Zbl 0172.09703
[14] Libra, R. J.: Some classes of regular univalent functions. Proc. amer. Math. soc. 16, 755-758 (1965) · Zbl 0158.07702